# SDR 98ZZZX1615

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1525M
- Make and model: Beech B36TC
- Aircraft serial: EA464
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 58938000113
- Condition: Wrong Part
- Location: Fuel Quantity
- Stage of operation: CR
- How discovered: V
- Nature of condition: W, Y
- Precautionary procedure: A

## Discrepancy

FUEL STARVATION PROBLEM FOUND TO BE DUE TO INCORRECT FUEL QUANTITY TRANSMITTER HAD BEEN INSTALLED.
